By Topic

On multiple insertion/deletion correcting codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Helberg, A.S.J. ; Sch. for Electr. & Electron. Eng., Potchefstroom Univ. for CHE, South Africa ; Ferreira, H.C.

We investigate binary, number-theoretic, bit insertion/deletion correcting codes as pioneered by Levenshtein (1965, 1966, 1989). The weight spectra and Hamming distance properties of single insertion/deletion error-correcting codes are analyzed. These relationships are then extended to investigate codes that can correct multiple random insertions and deletions. From these relationships, new bounds are derived and a general construction for multiple insertion/deletion correcting codes is proposed and evaluated

Published in:

Information Theory, IEEE Transactions on  (Volume:48 ,  Issue: 1 )